Open Access
Translator Disclaimer
May, 1977 On the Exponential Boundedness of Stopping Times of Invariant SPRT's
Holger Rootzen, Gordon Simons
Ann. Statist. 5(3): 571-575 (May, 1977). DOI: 10.1214/aos/1176343858

Abstract

It is shown, under conditions which include invariant sequential probability ratio tests, that the stopping time is always expontially bounded when the null or alternative hypothesis holds, except in a trivial instance.

Citation

Download Citation

Holger Rootzen. Gordon Simons. "On the Exponential Boundedness of Stopping Times of Invariant SPRT's." Ann. Statist. 5 (3) 571 - 575, May, 1977. https://doi.org/10.1214/aos/1176343858

Information

Published: May, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0364.62082
MathSciNet: MR431556
Digital Object Identifier: 10.1214/aos/1176343858

Subjects:
Primary: 62L10
Secondary: 60G17 , 60G40

Keywords: Exponential boundedness , Invariance , likelihood ratio , sequential probability ratio test , stopping time

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 3 • May, 1977
Back to Top